# SDR HEEA086625

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,602 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 32447066
- Part serial: A8159
- Condition: Split
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCONTROLLABLE TORQUE SPLIT. TESTED AND FOUND SERVO VALVE LEAKAGE CAUSING UNEVEN FLOW BETWEEN SIDES.  POLISHED SERVO VALVES AND LEVER.  UNIT TESTED SATISFACTORY.
